# SDR 98ZZZX4009

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113NA
- Make and model: Gulstm 680FL
- Aircraft serial: 1794149
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 48NBC2060YZP
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - DURING SCHEDULED MAINTENANCE INSPECTION, THE LEFT MAIN LANDING GEAR STRUT LOWER LEG WAS FOUND BINDING WITHIN THE PIVOT BEARINGS BETWEEN THE LOWER LEG AND UPPER BARREL.  CONTAMINATION OF BEARINGS, DRY, NO LUBRICATION.  LEFT STRUT ASSY WILL BE DISASSEMBLED, NON-DESTRUCTIVELY, TESTED AND INSPECTED, AND RE-ASSEMBLED USING SERVICEABLE PARTS.
